MAUDE Adverse Event Report: ARTHREX, INC. MINI JOINT DISTRACTOR; TRACTION APPARATUS

ARTHREX, INC. MINI JOINT DISTRACTOR; TRACTION APPARATUS
Model Number MINI JOINT DISTRACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/11/2024, a sales representative via(b)(4) reported that an ar-8950jd mini joint distractor was broken, and no further information was provided.No adverse effects for the patient.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-8950jd batch 121246 was received for investigation.Upon visual evaluation, it was noted that the device had significant signs of wear: fading laser marks and material degradation.Functional testing noted that the locking lever was loose.The most likely cause for the reported failure can be attributed to wear and tear.The manufacturing date is 2013.

Brand Name
MINI JOINT DISTRACTOR
Common Device Name
TRACTION APPARATUS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20524556
Report Number1220246-2024-08243
Device Sequence Number9044334
Product Code HST
UDI-Device Identifier00888867054745
UDI-Public(01)00888867054745(10)121246
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI JOINT DISTRACTOR
Device Catalogue NumberAR-8950JD
Device Lot Number121246
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown